Header

UZH-Logo

Maintenance Infos

Solutions to the Korteweg-de Vries equation with initial profile in IN L([)L(R+)*


Cohen, A; Kappeler, T (1987). Solutions to the Korteweg-de Vries equation with initial profile in IN L([)L(R+)*. SIAM Journal on Mathematical Analysis, 18(4):991-1025.

Statistics

Citations

Altmetrics

Downloads

72 downloads since deposited on 20 Oct 2009
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1987
Deposited On:20 Oct 2009 14:36
Last Modified:05 Apr 2016 13:29
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1410
Additional Information:Copyright © 1987, Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/0518076
Related URLs:http://portal.acm.org/citation.cfm?id=35885

Download

Download PDF  'Solutions to the Korteweg-de Vries equation with initial profile in IN L([)L(R+)*'.
Preview
Filetype: PDF
Size: 3MB
View at publisher